# SDR CA190531005

- Difficulty date: May 31, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Part number: 820902DASH6
- Condition: Failed
- Location: Ecs
- Stage of operation: NR
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: A

## Discrepancy

(CAN) CABIN PRESSURE MASTER WARNING CAME ON AT FL 200. DIFF PRESSURE WAS 4 PSI AND DECREASING & CABIN CLIMBING PASSING 10,500`. INITIATED AN EMERGENCY DECENT, CREW WENT ON OXYGEN AND DESCENDED TO BELOW FL 100. AIR TURN BACK PERFORMED. (TC# 20190531005)
